When I was started on levothyroxine my TSH was almost four but I had multiple symptoms. I've been on .025mg for 4 years. Six weeks after starting the dose my TSH came down to 1.23(with diminished symptoms) Last year I had a misscarriage and it tested at 3.63. I just had it tested by the RE and it is 3.26 but I'm having eye twitch and tingling in left hand and foot(which were some previous symptoms I had years ago) I'm still trying to get pregnant. Would it be benificial to try to lower this number with an increase in medication? I'm going to be 36. Thanks in advance!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.